# SDR UHLA2013020500055

- Difficulty date: February 5, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 23,335 hours, 14,619 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEFT SIDE OF HORIZONTAL STAB RIB 11 CRACKED BETWEEN FRONT SPAR AND MID SPAR AT UPPER FASTENER.  REMOVED AND REPLACED SKIN, RIB 11, SHEAR CLIP, AND TRIM FLANGE ON LEFT SIDE OF HORIZONTAL STAB IAW EMB ETD 2013-170-002285-D AND SRM 51-41-01, 51-43-01, 51-41-02, 51-42-02, AND 51-27-01.
